# SDR USAA011064

- Difficulty date: August 13, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Bent
- Location: Fuselage
- Part time: 47,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DRAG ANGLE BENT, RIGHT AFT VERTICAL STABILIZER MOUNT AREA.  FABRICATED AND INSTALLED REPAIR STRAPS AND FILLERS PER EA 85186.  (M)
